Seasonale And Possible Pregnancy

9 Replies
Dalcia - February 28

I started taking the birth control Seasonale in December. The side effects were mild. In late January, I had intercourse, and he came inside of me. On that day, and the few days surrounding it, I had been off-schedule with the pills. I hadn't missed any, just took them late, very late, like 8 to 10 hours late, because I had been travelling. Following that night, I began to spotting. That was accompanied by cramping. Then came the following, in roughly this order, : exhaustion, dizziness, feeling faint, headaches, very sore br___ts, larger br___ts, needing to urinate much more frequently (getting up at night, having to come home early from errands, going and then feeling that I had to go again about ten minutes later), pronounced veins on br___ts, darker nipples, water retention in legs, moodiness, blurry vision, and a metalic taste in my mouth that makes me not want to eat (but I get so hungry, and I have cravings). Oh, and nausea at various times throughout the day, esp. after eating. What I'm wondering is, if it's possible that I'm pregnant, or is it just the birth control pills? Remember, I didn't have many side effects when I first started them, when they're supposed to be the strongest. I've taken three pregnancy tests...all negative. The stress is making me nuts, and my boyfriend doesn't know what to think about my mood swings. I don't want to say anything until I know for sure. I want to have a baby, but I'm scared to death. I really hoped that I'd be married first. I'm 32, by the way, and I've had pregnancy scares before, but nothing like this. Has anyone had a similar experience with birth control pills?

 

Christina - May 24

It sounds like you are pregnant. Have you contacted your doctor? I'd have a blood test vs. a home pregnancy test to confirm.

 

ABC - June 6

Dalcia, I'm wondering if you ever found out if you are pregnant?

 

ME - June 8

I was on Seasonale for a year. I am now getting off it. I didn't have any symptoms you talk about. I really liked Seasonale, except try to get off it. My doctors weren't very clear about side effects of getting off Seasonale.

 

Lisa - July 5

I am having a similar experience with Seasonale. I have taken it regularly, but sometimes late in the evening or "off schedule." Last month I was s_xually active and now I am experiencing severely tender b___sts, nausea, frequent urination (like its an emergency) and severe fatigue. I have not missed my period yet because its not that month. I have taken three tests all negative. Just wondering what happened with you.

 

Tara - September 1

I am also on seasonale i am experiencing the same symptoms as you.except i missed my period i took 3 test also and they all were neg. i never had anything like this until i missed a pill. i called my doctor and my doctor said that if i take a home preg. test and its neg. then i should be ok to cont. my pills

 

Jessica - September 13

I have been on Seasonale for nearly a year now and have had the same problem several times. THe difficulty with this pill is that even if the test comes back negative you still think you are pregnant, because you do not get a period every month.

 

Ellie-UK - September 13

sounds like you all could very possibly be pregnant?, especially with those very typical of pregnancy symptoms. i tried to look up your contraceptive in my BNF (british national formulary) a book for medics listing all drugs, interactions known sideeffects etc, seasonale is not listed under contraceptives so i guess its not available over here in the UK, unless seasonale is just the trade name, if there is any other names or info on the box if you post it, i will look it up for you. its difficult to get a contraceptive that suits, i had my daughter while i was on "cilest" and had negative pregnancy tests until i was 20 weeks, and had occa__sional withdrawl bleeds, caused by taking the pill, even though i was pregnant. i still think we women know our bodies much better than the doctors do, if you feel pregnant they should (i realise they don't) prove beyond all reasonable doubt that you are not pregnant. good luck, sorry not to be able to help more.

 

Annabell - September 13

Sounds like you could be pregnant. go to the drs. and get a blood quanitive hcg test. that will tell if your pregnat. it could also be that the pills are throwing your hormones out of wack and and thats a sign your body is telling you to get off them adn try something else. The hormones in the pills might ne to strong for you. best of luck!!

 

Lisa - September 22

I agree you should go to a doctor immediatly. But if you are having unprotected (no condoms) with someone...especially for the first few times... it could be a urinary tract infection. When I get a new partner I generally have one. Your symptons, and situation, sound like a good canidate for it. Make sure you always drink a gla__s of water and urinate after s_x!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?